# SDR SIMA201119203

- Difficulty date: July 10, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 18,081 hours, 16,576 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2097K011100
- Part serial: 01350
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3960 DURING CLIMBOUT THE CREW REPORTED THE AIRCRAFT WOULD NOT PRESSURIZE.  THE CREW TRIED AUTO AND MANUAL MODE.  NO EICAS MESSAGES RELATED TO PRESSURIZATION.  THE CREW ELECTED TO RETURN TO ORD.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED THE ELECTRIC PNEUMATIC OUTFLOW VALVE IAW AMM 21-31-03.  THE OPERATIONAL CHECK WAS GOOD.  NO FURTHER DISCREPANCIES NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
